# SDR FDEA202012060010

- Difficulty date: December 6, 2020
- Submitted: January 6, 2021
- Operation: Air carrier
- Aircraft: N550FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46521
- Aircraft time: 93,053 hours, 38,862 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Part number: NYB60427
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT CAC BAY LT SIDE, A CRACK FOUND ON 'ATTACHMENT ANGLE' FOR SUGAR SCOOP FITTING  (P/N-NYB6042-7) AT FUS STA-1156.  REMOVED AND REPLACED SUGAR SCOOP ATTACHMENT ANGLE AS REQUIRED, PER DWG NYB6042.
